# SDR FDEA201406281577

- Difficulty date: June 28, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 57,334 hours, 18,955 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SP105101337013
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL 252FF HAVE DAMAGED SEALANT ON EDGES.  FABRICATED NEW CABIN FLOOR PANEL 252FF ON T14 1077204 IAW SRZ-25-00 IAW VOL II SRM 51-62-01 AT RBL 46- RBL 74 BS 1099 - 1159.   MAJOR REPAIR
